# SDR DALA2015072804730

- Difficulty date: July 27, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 60,554 hours, 43,634 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Doubler
- Condition: Worn
- Location: Lav Srvice Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN INNER DOUBLER OF AFT LAVATORY SERVICE PANEL.
